Categories of Semigroups with Divisor Theory
Μαθηματική Επιθεώρηση, Tome 48 (1997), pp. 85-91
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1997_48_a6,
author = {Ladislav Skula},
title = {Categories of {Semigroups} with {Divisor} {Theory}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {85--91},
year = {1997},
volume = {48},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1997_48_a6/}
}
Ladislav Skula. Categories of Semigroups with Divisor Theory. Μαθηματική Επιθεώρηση, Tome 48 (1997), pp. 85-91. http://geodesic.mathdoc.fr/item/MR_1997_48_a6/